Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 38, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2008, 2:04 PM CDT for Navarro County, Texas. It was in force for 116 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2008, 2:04 PM CDT (19:04 UTC)
- Expired
- May 27, 2008, 4:00 PM CDT
- In force
- 116 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:50 PM CDT | FLASH FLOOD | Corsicana, TX | APPROXIMATELY 12 VEHICLES STRANDED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1167 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 271905
FFWFWD
TXC349-272100-
/O.NEW.KFWD.FF.W.0038.080527T1904Z-080527T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CDT TUE MAY 27 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 400 PM CDT
* AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM NEAR CORSICANA...TO RICHLAND
AND CURRIE. ADDITIOANL HEAVY RAIN WAS OVER RICHLAND CHAMBERS
RESERVOIR. MOVEMENT WAS EAST AT 15 MPH. RADAR INDICATES THAT 1 TO
2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL
BE POSSIBLE THROUGH 400 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...NAVARRO AND KERENS.
EMERGENCY MANAGEMENT STAFF REPORTED STREET FLOODING IN CORSICANA...
AND SEVERAL CREEKS THAT WERE BANKFULL.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3200 9607 3183 9664 3210 9678 3219 9663
3222 9623 3201 9606
TIME...MOT...LOC 1904Z 259DEG 13KT 3201 9642
$$2 follow-up statements
000
WGUS74 KFWD 271947
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE MAY 27 2008
TXC349-272100-
/O.CON.KFWD.FF.W.0038.000000T0000Z-080527T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
245 PM CDT TUE MAY 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NAVARRO COUNTY...
AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM EMHOUSE...TO CORSICANA...TO SOUTH
OF RICHLAND. MOVEMENT WAS EAST AT 13 MPH.
RADAR ESTIMATES THAT 1.5 INCHES OF RAIN HAS FALLEN NEAR AND SOUTH OF
CORSICANA SINCE 145 PM. AN ADDITIONAL INCH OF RAIN IS POSSIBLE
THROUGH 400 PM. LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY
RAIN INCLUDE CORSICANA...ANGUS...NAVARRO AND KERENS.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST CARS...SPORT
UTILITY VEHICLES...AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3200 9607 3183 9664 3210 9678 3219 9663
3222 9623 3201 9606
TIME...MOT...LOC 1945Z 261DEG 12KT 3193 9654
$$000
WGUS74 KFWD 272030
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE MAY 27 2008
TXC349-272100-
/O.CON.KFWD.FF.W.0038.000000T0000Z-080527T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
328 PM CDT TUE MAY 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NAVARRO COUNTY...
AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LINGERING LIGHT TO MODERATE RAIN OVER MUCH OF NAVARRO COUNTY.
MOVEMENT WAS EAST AT 14 MPH.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE KERENS.
ALTHOUGH THE HEAVY RAIN HAS DIMINISHED...LINGERING FLOODING WILL
CONTINUE IN CORSICANA AND ADJOINING AREAS OF NAVARRO COUNTY.
EMERGENCY MANAGEMENT OFFICIALS REPORTED STRANDED VEHICLES IN THE
CITY.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3200 9607 3183 9664 3210 9678 3219 9663
3222 9623 3201 9606
TIME...MOT...LOC 2028Z 261DEG 12KT 3195 9637
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:13 PM CDT, 51 minutes earlier.
Area forecast discussion, May 27, 1:13 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 113 PM CDT TUE MAY 27 2008 .UPDATE... THE THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS FOR THE REST OF THE AFTERNOON. HAVE SENT ANOTHER UPDATE...TO INCLUDE THE SEVERE THUNDERSTORM WATCH #379 FOR NAVARRO... FREESTONE...HENDERSON...ANDERSON AND LEON COUNTIES WHICH IS IN EFFECT UNTIL 7 PM CDT. HAVE ALSO ADJUSTED THE TEMPERATURES/POPS AND QPFS FOR THE ONGOING TRENDS. #58 && .PREV DISCUSSION... /ISSUED 1134 AM CDT TUE MAY 27 2008/ AVIATION... A THUNDERSTORM COMPLEX CONTINUES TO WORK ITS WAY SOUTH SOUTHEAST AND WILL RESULT IN A WIND SHIFT AT THE METROPLEX TAF SITES BETWEEN 17Z AND 18Z. SOUTH TO SOUTHEAST WINDS AHEAD OF THE BOUNDARY WILL TEMPORARILY BECOME NORTHEAST AND NORTH AT SPEEDS OF AROUND 15 KNOTS WITH SOME GUSTS OVER 20 KNOTS POSSIBLE. WINDS WILL BECOME MORE EAST LATER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL OCCUR FOR 2 TO 3 HOURS BEHIND THE BOUNDARY PASSAGE...SO HAVE KEPT A TEMPO 17-20Z 3SM TSRA BKN010CB. WINDS WILL COME BACK AROUND TO THE SOUTHEAST THIS EVENING. #58 PREV DISCUSSION... /ISSUED 1116 AM CDT TUE MAY 27 2008/ UPDATE... THE QUASI-LINEAR CONVECTIVE SYSTEM WILL CONTINUE TO MOVE SOUTH SOUTHEAST THROUGH THE EARLY AFTERNOON HOURS. HAVE UPDATED THE FORECAST TO INCREASE THE POPS AND LOWER THE FORECAST HIGHS ACROSS THE NORTHERN HALF OF NORTH TEXAS. HAVE ALSO ADJUSTED THE QPF AND WINDS. #58 PREV DISCUSSION... /ISSUED 600 AM CDT TUE MAY 27 2008/ UPDATE... THUNDERSTORM COMPLEX HAS TURNED A LITTLE MORE RIGHT AND SHOULD AFFECT THE RED RIVER COUNTIES BETWEEN 7 AND 8 AM. THE STORMS SHOULD DISSIPATE BEFORE REACHING THE INTERSTATE 20 CORRIDOR. WILL ISSUE A QUICK UPDATE TO RAISE MORNING POPS IN THE NORTH. 79... AVIATION... EXPECT MVFR CEILINGS TO BECOME THE PREVAILING CONDITION IN THE NEXT HOUR BASED ON CURRENT 11-3.9 SATELLITE IMAGE. MUCH LIKE THE PAST FEW DAYS THE LOW CEILINGS SHOULD SCATTER OUT BEFORE MIDDAY. HOWEVER...CIRRUS SHIELD ASSOCIATED WITH APPROACHING THUNDERSTORM COMPLEX MAY LINGER FOR A GOOD PORTION OF THE MORNING. MY CURRENT THINKING IS THAT THE STORMS WILL DISSIPATE BEFORE REACHING THE METROPLEX TAF SITES BUT IT WILL BE CLOSE. EXPECT VFR CONDITIONS THIS AFTERNOON AND EVENING WITH A SOUTH WIND AROUND 15 KNOTS. NEXT CHANCE OF STORMS WILL ARRIVE LATE THIS EVENING AND OVERNIGHT WITH THE APPROACH OF A COLD FRONT. WILL CARRY PROB GROUPS BETWEEN 05 AND 12Z FOR NOW. 79... DISCUSSION... 252 AM A THUNDERSTORM COMPLEX WILL CONTINUE MOVING EAST ACROSS OKLAHOMA THIS MORNING AND SHOULD REMAIN NORTH OF THE RED RIVER. HOWEVER...A FEW SHOWERS/STORMS FEEDING INTO THE MAIN COMPLEX MAY AFFECT SOME LOCATIONS JUST SOUTH OF THE RED RIVER THROUGH SUNRISE. THE UPPER LEVEL PATTERN WILL BECOME WEAKLY DIFFLUENT ACROSS THE REGION OVER THE NEXT 24 HOURS AS HIGH PRESSURE SLIDES INTO SOUTHWEST TEXAS. THE COMBINATION OF INCREASING LARGE SCALE LIFT AND INSTABILITY WILL BRING WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO PORTION OF NORTH TEXAS TODAY...ESPECIALLY IN THE NORTH. THUNDERSTORM CHANCES WILL INCREASE THIS EVENING AS A COLD FRONT ENTERS THE REGION FROM THE NORTHWEST. THE BEST CHANCE OF STORMS TONIGHT WILL BE GENERALLY NORTH OF INTERSTATE 20. A FEW STORMS MAY BECOME SEVERE DUE TO STRONG MID LEVEL LAPSE RATES. HAIL AND DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL LINGER ON WEDNESDAY AS THE THE COLD FRONT STALL ACROSS THE MIDDLE OF NORTH TEXAS. THE COLD FRONT SHOULD WEAKEN AND LIFT OUT OF THE REGION BY THURSDAY. THE ABSENCE OF SURFACE BOUNDARIES AND RIDGING ALOFT SHOULD KEEP THE THE REST OF THIS WEEK THROUGH EARLY NEXT WEEK RAIN-FREE. TEMPERATURES WILL REMAIN WARM THROUGH EARLY NEXT WEEK. HOWEVER...INCREASING CLOUDS AND SLIGHT DRIER AIR BEHIND THE COLD FRONT SHOULD KEEP TEMPERATURES WEDNESDAY THROUGH THURSDAY A BIT COOLER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 71 91 73 93 / 90 40 30 10 5 WACO, TX 90 71 93 70 93 / 40 30 30 10 10 PARIS, TX 74 64 89 70 89 / 100 50 40 20 5 DENTON, TX 80 68 88 68 93 / 90 50 30 10 5 MCKINNEY, TX 77 66 89 67 93 / 90 50 30 10 5 DALLAS, TX 81 70 91 72 94 / 90 40 30 10 5 TERRELL, TX 81 67 91 69 92 / 100 40 40 20 5 CORSICANA, TX 88 69 91 71 92 / 80 40 30 20 10 TEMPLE, TX 93 71 94 69 92 / 30 40 30 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/25
Hazardous weather outlook, May 27, 12:27 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1227 PM CDT TUE MAY 27 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1227 PM CDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS THROUGH THE EARLY EVENING HOURS. SOME OF THE STORMS SOUTH OF AN ARCHER CITY...DALLAS...ATHENS LINE MAY BECOME SEVERE...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. OTHERWISE...VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT GENERALLY NORTH OF INTERSTATE 20 OVERNIGHT. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS ON WEDNESDAY AS A COLD FRONT STALLS ACROSS THE REGION. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THUNDERSTORM CHANCES WILL DECREASE WEDNESDAY NIGHT AS END ON THURSDAY WHEN THE COLD FRONT LIFTS NORTH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF AN ARCHER CITY...DALLAS...ATHENS LINE THROUGH SUNSET. SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT MAINLY NORTH OF I-20. 58
In the hours before
Special weather statement, May 27, 11:02 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 AM CDT TUE MAY 27 2008
TXZ105-107-123-271630-
HUNT TX-HOPKINS TX-RAINS TX-
1102 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HUNT COUNTY
HOPKINS COUNTY
RAINS COUNTY
AT 1102 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
WINNSBORO TO 10 MILES NORTH OF TERRELL...MOVING SOUTH AT 14 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CADDO MILLS...CAMPBELL...
COMO...CUMBY...EAST TAWAKONI...EMORY...GREENVILLE...QUINLAN...SULPHUR
SPRINGS AND WEST TAWAKONI.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS. THE GUSTY WINDS MAY PRECEDE THE ONSET OF LIGHTNING AND HEAVY
RAIN.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3296 9531 3296 9565 3272 9563 3272 9566
3278 9579 3278 9586 3281 9591 3285 9595
3285 9629 3318 9628 3328 9531 3297 9530
TIME...MOT...LOC 1602Z 345DEG 13KT 3310 9534 3287 9626Special weather statement, May 27, 11:08 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1108 AM CDT TUE MAY 27 2008 TXZ102>104-117>120-271645- WISE TX-DENTON TX-COLLIN TX-PARKER TX-TARRANT TX-DALLAS TX- ROCKWALL TX- 1108 AM CDT TUE MAY 27 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... COLLIN COUNTY NORTHERN DALLAS COUNTY DENTON COUNTY NORTHEASTERN PARKER COUNTY ROCKWALL COUNTY NORTHERN TARRANT COUNTY EASTERN WISE COUNTY AT 1108 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE FROM 8 MILES SOUTH OF DECATUR TO 11 MILES EAST OF WYLIE...MOVING SOUTH AT 31 MPH. WINDS WILL SHIFT TO BLOW FROM THE NORTH ACROSS NORTHERN PARTS OF THE DALLAS FORT WORTH METROPLEX BY 1130 AM. THESE WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AND WILL PRECEDE THE ONSET OF HEAVY RAIN AND LIGHTNING. AFTER THE WIND SHIFTS TO THE NORTH...THUNDERSTORMS WITH PEA SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT LIGHTNING CAN BE EXPECTED. LAT...LON 3333 9770 3326 9630 3283 9630 3282 9774 TIME...MOT...LOC 1608Z 008DEG 27KT 3309 9763 3301 9632
Special weather statement, May 27, 11:26 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 AM CDT TUE MAY 27 2008
TXZ121-122-271700-
VAN ZANDT TX-KAUFMAN TX-
1126 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN KAUFMAN COUNTY
NORTHERN VAN ZANDT COUNTY
AT 1126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES NORTH OF WILLS
POINT...MOVING SOUTH AT 33 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...KAUFMAN...
TERRELL...VAN...WILLS POINT AND LAKE TAWAKONI STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS
CLUSTER OF STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3249 9559 3257 9652 3282 9652 3285 9598
3283 9593 3280 9590 3278 9586 3278 9580
3269 9559
TIME...MOT...LOC 1626Z 000DEG 28KT 3278 9603Local storm report, May 27, 12:51 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 PM CDT TUE MAY 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD 1.5 N DENTON 33.24N 97.13W
05/27/2008 DENTON TX AMATEUR RADIO
RIPY ST. BRIDGE N OF HIGHWAY 380 UNDER WATERSpecial weather statement, May 27, 1:28 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
128 PM CDT TUE MAY 27 2008
TXZ118-271900-
TARRANT TX-
128 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN TARRANT COUNTY
AT 128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER LAKE WORTH...MOVING NORTHEAST AT 12 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LAKE WORTH...SAGINAW...AND
EAGLE MOUNTAIN.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3284 9718 3268 9747 3277 9755 3278 9754
3293 9754 3300 9737 3300 9733
TIME...MOT...LOC 1828Z 233DEG 10KT 3281 9745Special weather statement, May 27, 1:37 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CDT TUE MAY 27 2008
TXZ135-146>148-271900-
HENDERSON TX-NAVARRO TX-ANDERSON TX-FREESTONE TX-
137 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN FREESTONE COUNTY
SOUTHEASTERN NAVARRO COUNTY
NORTHERN ANDERSON COUNTY
SOUTHERN HENDERSON COUNTY
AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF JACKSONVILLE TO 5 MILES SOUTH OF CORSICANA...MOVING SOUTHEAST AT
24 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BERRYVILLE...
COFFEE CITY...CORSICANA...FRANKSTON AND NAVARRO.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3187 9544 3183 9644 3212 9663 3214 9546
3212 9546 3209 9542 3201 9542 3199 9544
3195 9544 3193 9542
TIME...MOT...LOC 1837Z 332DEG 21KT 3205 9547 3200 9646The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:21 AM CDT | Special Weather Statement | FWD | Montague | 24 min |
| May 27, 8:01 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 27, 8:08 AM CDT | Special Weather Statement | FWD | Montague | 37 min |
| May 27, 8:45 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 30 min |
| May 27, 8:54 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 66 min |
| May 27, 9:09 AM CDT | Flash Flood Warning | FWD | Cooke | 2 hr |
| May 27, 9:14 AM CDT | Special Weather Statement | FWD | Grayson | 31 min |
| May 27, 9:18 AM CDT | Special Weather Statement | FWD | Montague | 27 min |
| May 27, 9:30 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 27, 9:41 AM CDT | Special Weather Statement | FWD | Denton | 64 min |
| May 27, 9:43 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 32 min |
| May 27, 10:38 AM CDT | Special Weather Statement | FWD | Denton | 37 min |
| May 27, 10:51 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| May 27, 11:02 AM CDT | Special Weather Statement | FWD | Hopkins, Hunt, Rains | 28 min |
| May 27, 11:08 AM CDT | Special Weather Statement | FWD | Collin, Denton, Rockwall, Wise | 37 min |
| May 27, 11:24 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 27, 11:26 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 34 min |
| May 27, 11:28 AM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains | 2 hr |
| May 27, 12:07 PM CDT | Flash Flood Warning | FWD | Denton | 113 min |
| May 27, 1:03 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 117 min |
| May 27, 1:10 PM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman, Navarro | 2 hr |
| May 27, 1:28 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| May 27, 1:37 PM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 27, 1:56 PM CDT | Areal Flood Advisory | FWD | Denton | 2 hr |
| May 27, 2:09 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 2 hr |
| May 27, 2:41 PM CDT | Special Weather Statement | FWD | Parker | 34 min |
| May 27, 2:59 PM CDT | Special Weather Statement | FWD | Hood | 31 min |
| May 27, 3:01 PM CDT | Special Weather Statement | FWD | Hill | 29 min |
| May 27, 3:04 PM CDT | Special Weather Statement | FWD | Hill | 26 min |
| May 27, 3:07 PM CDT | Areal Flood Advisory | FWD | Hood, Parker | 113 min |
| May 27, 3:24 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 2 hr |
| May 27, 3:31 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 27, 3:34 PM CDT | Flash Flood Warning | FWD | Hood | 78 min |
| May 27, 3:49 PM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 27, 3:51 PM CDT | Flash Flood Warning | FWD | McLennan | 114 min |
| May 27, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 25 min |
| May 27, 3:57 PM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
| May 27, 4:17 PM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 27, 4:29 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Milam | 31 min |
| May 27, 6:41 PM CDT | River Flood Warning | FWD | Denton | 14 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.